×

zbMATH — the first resource for mathematics

Overconvergence of sequences of rational functions with space poles. (English) Zbl 0159.41903

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akutowicz, E. J. andCarleson, L., The analytic continuation of interpolatory functions,J. d’Analyse Math. 7, 223–247 (1959/60). · Zbl 0126.28803
[2] Domar, Y., On the existence of a largest subharmonic minorant of a given function,Ark. för Mat., 3, 429–440 (1957). · Zbl 0078.09301
[3] Ostrowski, A., Über vollständige Gebiete gleichmässiger Konvergenz von Folgen analytischer Funktionen,Abh. math. Sem. Hamburg 1, 327–350 (1922). · JFM 48.0372.02
[4] Shapiro, H. S., Generalized Analytic Continuation,Matscience Symposium, Plenum Press (to appear). · Zbl 0181.35103
[5] Walsh, J. L., Interpolation and Approximation by Rational Functions in the Complex DomainA. M. S. Coll. Pub. XX, 3 ed., 1960. · Zbl 0106.28104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.